Table of Contents Author Guidelines Submit a Manuscript
Erratum

An erratum for this article has been published. To view the erratum, please click here.

Abstract and Applied Analysis
Volume 2011 (2011), Article ID 142626, 13 pages
http://dx.doi.org/10.1155/2011/142626
Research Article

Hybrid Projection Algorithms for Asymptotically Strict Quasi-ϕ-Pseudocontractions

1School of Mathematics and Information Sciences, North China University of Water Conservancy and Electric Power, Zhengzhou 450011, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China
3Department of Mathematics, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 27 November 2010; Revised 5 March 2011; Accepted 31 March 2011

Academic Editor: Paul Eloe

Copyright © 2011 Xiaolong Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. Marino and H. K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336–346, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Qihou, “Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 26, no. 11, pp. 1835–1842, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. H. Kim and H. K. Xu, “Convergence of the modified Mann's iteration method for asymptotically strict pseudo-contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 9, pp. 2828–2836, 2008. View at Publisher · View at Google Scholar
  6. R. P. Agarwal, Y. J. Cho, and X. Qin, “Generalized projection algorithms for nonlinear operators,” Numerical Functional Analysis and Optimization, vol. 28, no. 11-12, pp. 1197–1215, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. J. Cho, X. Qin, and S. M. Kang, “Strong convergence of the modified Halpern-type iterative algorithms in Banach spaces,” Mathematical Journal of the Ovidius University of Constantza, vol. 17, no. 1, pp. 51–68, 2009. View at Google Scholar
  8. T. H. Kim and H.-K. Xu, “Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 5, pp. 1140–1152, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Kimura and W. Takahashi, “On a hybrid method for a family of relatively nonexpansive mappings in a Banach space,” Journal of Mathematical Analysis and Applications, vol. 357, no. 2, pp. 356–363, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Qin, Y. J. Cho, S. M. Kang, and M. Shang, “A hybrid iterative scheme for asymptotically k-strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1902–1911, 2009. View at Publisher · View at Google Scholar
  11. Y. Su and X. Qin, “Strong convergence of modified Ishikawa iterations for nonlinear mappings,” Indian Academy of Sciences, vol. 117, no. 1, pp. 97–107, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. Takahashi, Y. Takeuchi, and R. Kubota, “Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 276–286, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. Zhou and X. Gao, “An iterative method of fixed points for closed and quasi-strict pseudo-contractions in Banach spaces,” Journal of Applied Mathematics and Computing, vol. 33, no. 1-2, pp. 227–237, 2010. View at Publisher · View at Google Scholar
  14. H. Zhou, G. Gao, and B. Tan, “Convergence theorems of a modified hybrid algorithm for a family of quasi-ϕ-asymptotically nonexpansive mappings,” Journal of Applied Mathematics and Computing, vol. 32, no. 2, pp. 453–464, 2010. View at Publisher · View at Google Scholar
  15. S. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Qin, Y. J. Cho, and S. M. Kang, “Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 20–30, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. X. Qin, Y. J. Cho, S. M. Kang, and H. Zhou, “Convergence of a modified Halpern-type iteration algorithm for quasi-ϕ-nonexpansive mappings,” Applied Mathematics Letters, vol. 22, no. 7, pp. 1051–1055, 2009. View at Publisher · View at Google Scholar
  18. C. Martinez-Yanes and H. K. Xu, “Strong convergence of the CQ method for fixed point iteration processes,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 11, pp. 2400–2411, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Plubtieng and K. Ungchittrakool, “Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 149, no. 2, pp. 103–115, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. X. Qin and Y. Su, “Strong convergence theorems for relatively nonexpansive mappings in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 6, pp. 1958–1965, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. X. Qin, S. Y. Cho, and S. M. Kang, “On hybrid projection methods for asymptotically quasi-ϕ-nonexpansive mappings,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 3874–3883, 2010. View at Publisher · View at Google Scholar
  23. Y. Su and X. Qin, “Strong convergence theorems for asymptotically nonexpansive mappings and asymptotically nonexpansive semigroups,” Fixed Point Theory and Applications, vol. 2006, Article ID 96215, 11 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  24. Y. Su and X. Qin, “Monotone CQ iteration processes for nonexpansive semigroups and maximal monotone operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3657–3664, 2008. View at Publisher · View at Google Scholar
  25. W. Takahashi, Nonlinear Functional Analysis, Yokohama, Yokohama, Japan, 2000.
  26. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  27. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1990.
  28. Y. I. Alber and S. Reich, “An iterative method for solving a class of nonlinear operator equations in Banach spaces,” Pan-American Mathematical Journal, vol. 4, no. 2, pp. 39–54, 1994. View at Google Scholar
  29. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” Society for Industrial and Applied Mathematics Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar
  30. S. Reich, “A weak convergence theorem for the alternating method with Bregman distance,” in Theory and Applicationsof Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 313–318, Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  31. D. Butnariu, S. Reich, and A. J. Zaslavski, “Asymptotic behavior of relatively nonexpansive operators in Banach spaces,” Journal of Applied Analysis, vol. 7, no. 2, pp. 151–174, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. D. Butnariu, S. Reich, and A. J. Zaslavski, “Weak convergence of orbits of nonlinear operators in reflexive Banach spaces,” Numerical Functional Analysis and Optimization, vol. 24, no. 5-6, pp. 489–508, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH